Volume 9,Issue 2,1989 Table of Contents

Other Issues:  


Characterization of Polynomial Systems Satisfying Generalized Convolution Differential-Difference Equations
  H.W.Gould and W.Y.Kerr
  1989,9(2):159-172 [Abstract(2214)]  [View PDF]
A Kind of Cubic C1—Interpolations in the n-dimensional Finite Element Method
  Ren Hong Wang and Xi Quan Shi
  1989,9(2):173-179 [Abstract(2524)]  [View PDF]
A Remark on a Paper of Banerjee, Lardy and Lutoborski
  1989,9(2):180 [Abstract(1710)]  [View PDF]
Large Deviations for the Boundary Crossing Probabilities of Some Random Fields
  Yao Qi-wai
  1989,9(2):181-192 [Abstract(1969)]  [View PDF]
Some Bivariate Inverse Relations With Applications to Interpolation Formulae
  Chu Wenchang
  1989,9(2):193-197 [Abstract(2309)]  [View PDF]
  1989,9(2):198-199 [Abstract(1983)]  [View PDF]
The Structure of Almost Quasi-Regular Rings
  Du Xiankun
  1989,9(2):200-202 [Abstract(1953)]  [View PDF]
拟-赋范 Abel 群的实内插方法的几个问题
  1989,9(2):203-206 [Abstract(1771)]  [View PDF]
The (k,l, m,n) -radical of rings
  Cai Chuanren and Zhang Pu
  1989,9(2):207-210 [Abstract(1805)]  [View PDF]
Theory and Application of Generalized Stirling Number Pairs
  1989,9(2):211-220 [Abstract(2114)]  [View PDF]
The Unitary Equivalence Problem of Unilateral Weighted Shifts
  Yu Dahai and Dai Zhenggui
  1989,9(2):221-226 [Abstract(1966)]  [View PDF]
On Totally Umbilical Submanifolds in Some Riemannian Manifolds
  Xuan Manyou
  1989,9(2):227-230 [Abstract(2182)]  [View PDF]
  1989,9(2):231-237 [Abstract(2011)]  [View PDF]
A Note on “A Finite Difference Scheme for a System of Two Conservation Laws with Artificial Viscosity”
  Zheng Yongshu
  1989,9(2):238-240 [Abstract(2104)]  [View PDF]
On the Generalized Topological Degree for Perturbed Maximal Monotone Mappings
  Zhao Yichun and Yang Guanghong
  1989,9(2):241-249 [Abstract(1861)]  [View PDF]
  1989,9(2):250 [Abstract(1875)]  [View PDF]
Maximal Quotient Rings of Endomorphisms of Quasigenerators
  Zhu Sheng-lin
  1989,9(2):251-256 [Abstract(1708)]  [View PDF]
Local Fundamental Solutions of a Class of Left Invariant Differential Operators on the Heisenberg Group
  Cui Shangbin
  1989,9(2):257-266 [Abstract(2359)]  [View PDF]
On the Oscillatory of the Differential Equations with Distributed Deviating Arguments
  Wei Junjie
  1989,9(2):267-273 [Abstract(1942)]  [View PDF]
A Note on Hamiltonian Grids
  Sun Liang
  1989,9(2):274-276 [Abstract(1871)]  [View PDF]
On Convergence of Chebyshev Semi-iterative Methods
  Lei Xiuren
  1989,9(2):277-281 [Abstract(1956)]  [View PDF]
  1989,9(2):282-284 [Abstract(1906)]  [View PDF]
  1989,9(2):285-290 [Abstract(1797)]  [View PDF]
  1989,9(2):291-296 [Abstract(1730)]  [View PDF]
The Influence Analysis of Minimax Linear Estimator
  Tian Baoguang
  1989,9(2):297-300 [Abstract(1917)]  [View PDF]
Carleson Measure and Multipliers on Bergman Space
  Xiao Jianbin
  1989,9(2):301-305 [Abstract(1853)]  [View PDF]
On the Accurate Order of Approximatlon of Some Classes of Functions
  Zhou Songping
  1989,9(2):306-308 [Abstract(2147)]  [View PDF]
  1989,9(2):309-310 [Abstract(2044)]  [View PDF]
A Fixed Point Theorem and its Application to Best Approximation
  Guo Yuanming
  1989,9(2):311-312 [Abstract(1791)]  [View PDF]
关于“A family of maxlmal subgroups containing the Sylow subgroups and some solvability conditions”一文的注记
  1989,9(2):313-314 [Abstract(2138)]  [View PDF]
Some Notes on Smoothness of Banach Spaces
  Cheng Lixin
  1989,9(2):315-316 [Abstract(2203)]  [View PDF]
  1989,9(2):317-318 [Abstract(1954)]  [View PDF]